Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 16, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 8, 2015, 8:08 PM CDT for Cotton County, Jefferson County, Tillman County, Oklahoma; Clay County, Wichita County, Texas. It took effect at May 9, 2015, 7:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 8, 2015, 8:08 PM CDT (01:08 UTC)
- In effect from
- May 9, 2015, 7:00 PM CDT
- Expired
- May 13, 2015, 9:37 AM CDT
- In force
- 4 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cotton County, OK, Jefferson County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Burkburnett (BKBT2). The gauge peaked at 10.91 ft at May 11, 2015, 5:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07308500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 8, 6:46 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 8, 6:46 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI MAY 8 2015
.DISCUSSION...
SEVERE STORMS AND FLASH FLOODING WILL CONTINUE THIS EVENING.
LATEST RADARS INDICATED NUMEROUS STORMS FROM SEYMOUR AND WICHITA
FALLS TEXAS TO OKLAHOMA CITY TO PONCA CITY. STORMS WILL CONTINUE
TO PUSH SOUTHEAST THIS EVENING AND SEEM TO BECOME MORE LINEAR IN
NATURE AS THEY AFFECT LOCATIONS SOUTHEAST OF I-44.
THE MAIN SEVERE HAZARDS REMAIN DAMAGING WINDS AND VERY LARGE HAIL
WITH A FEW TORNADOES. THE TORNADO POTENTIAL MAY INCREASE OVER THE
NEXT FEW HOURS AS LOW LEVEL SHEAR INCREASES ACROSS SOUTHERN
OKLAHOMA...ESPECIALLY IF STORMS REMAIN DISCRETE. WILL CLOSELY
MONITOR.
FLASH FLOODING MAY BE THE BIGGER CONCERN THIS TONIGHT WITH
RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WITH THE STRONGEST
STORMS.
STRONG WAKE LOW WINDS SEEM TO BE DEVELOPING ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON THE BACK EDGE OF STORMS. SOME
GUSTS OVER 50 MPH MAY OCCUR.
STORMS WILL PUSH INTO EASTERN OKLAHOMA BY MIDNIGHT...SLOWLY ENDING
THE SEVERE POTENTIAL TONIGHT. IT SEEMS UNLIKELY THAT ADDITIONAL
SEVERE STORMS WILL FORM BETWEEN MIDNIGHT AND 6 AM TONIGHT.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
LOW CONFIDENCE CONTINUES WITH THE TAFS.
ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 03Z. BRIEF VARIABLE
GUSTY WINDS AND IFR OR LOWER CONDITIONS ARE POSSIBLE WITH TSRA.
STRONG EAST TO NORTHEAST WINDS WITH GUSTS OVER 30 KT COULD OCCUR
FOR A 1 TO 2 HOUR PERIOD AS STORMS END THROUGH 05Z.
WIDESPREAD MVFR/IFR CONDITIONS WILL LIKELY FORM 06-18Z. KEPT
MENTION OF THESE CONDITIONS IN TAFS...THOUGH NOT COMPLETELY SURE
THESE LOWER CONDITIONS WILL OCCUR. CONDITIONS WILL LIKELY IMPROVE
TO VFR AT MOST SITES AFTER 18Z.
ADDITIONAL TSRA MAY OCCUR NEARLY ANY TIME AND ANYWHERE AFTER 03Z.
KEPT VCTS MENTION AT MANY SITES...MAINLY 12-18Z. BRIEF VARIABLE
GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE. STORM
COVERAGE AND LOCATIONS REMAIN VERY UNCERTAIN.
MBS
&&
.PREV DISCUSSION... /ISSUED 336 PM CDT FRI MAY 8 2015/
DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.
LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.
THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.
MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 77 63 75 / 60 70 50 50
HOBART OK 63 78 57 78 / 50 70 30 20
WICHITA FALLS TX 66 80 63 78 / 50 70 60 60
GAGE OK 59 78 51 74 / 50 70 20 10
PONCA CITY OK 63 77 63 76 / 70 70 60 40
DURANT OK 67 79 66 76 / 70 70 70 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
17/17/17Hazardous weather outlook, May 8, 7:34 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 734 PM CDT FRI MAY 8 2015 OKZ004>048-050>052-TXZ083>090-100030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 734 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. LOCATION... THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE EXTENDING FROM SEYMOUR TEXAS...TO WICHITA FALLS...TO LAWTON...TO PAULS VALLEY... TO DURANT OKLAHOMA. A SLIGHT AND ENHANCED RISK IS GENERALLY NEAR THE INTERSTATE 44 CORRIDOR. TIMING... THROUGH MIDNIGHT TONIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND ACROSS MUCH OF SOUTHERN OKLAHOMA THIS EVENING. A FEW DISCRETE SUPERCELLS MAY FORM AHEAD OF THIS LINE...WHICH WOULD HAVE THE HIGHEST CHANCES FOR SEVERE WEATHER. LARGE HAIL...DAMAGING WINDS... AND PERHAPS A FEW TORNADOES REMAIN THE BIGGEST CONCERNS THIS EVENING. STORMS WILL PUSH INTO EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT. AFTER MIDNIGHT TONIGHT...CHANCES FOR ADDITIONAL SEVERE STORMS ARE VERY LOW. .HEAVY RAIN... WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN AREAS WITH PROLONGED RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 8, 7:22 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 722 PM CDT FRI MAY 8 2015 OKZ025-026-029-030-090045- OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-CLEVELAND OK- 722 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA... NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN AND NORTHEASTERN CLEVELAND COUNTIES UNTIL 745 PM CDT... AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWALLA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3531 9719 3545 9725 3570 9697 3548 9678 TIME...MOT...LOC 0019Z 234DEG 24KT 3542 9717
Special weather statement, May 8, 7:24 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT FRI MAY 8 2015
OKZ047-050>052-090100-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
724 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN...EAST CENTRAL
LOVE...MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 800 PM
CDT...
AT 722 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
LEBANON...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...KINGSTON...MANNSVILLE...RAVIA...LITTLE CITY...
WOODVILLE...RUSSETT...LEBANON...WILLIS...NORTHERN LAKE TEXOMA AND
OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3383 9677 3386 9678 3387 9680 3387 9683
3385 9685 3385 9686 3387 9689 3394 9690
3396 9692 3394 9696 3428 9688 3428 9668
3418 9650 3382 9675
TIME...MOT...LOC 0022Z 202DEG 30KT 3396 9684
KURTZLocal storm report, May 8, 7:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD 5 SSE PIEDMONT 35.58N 97.71W
05/08/2015 CANADIAN OK TRAINED SPOTTER
LOW WATER CROSSINGS FLOODED.
&&
MDAYLocal storm report, May 8, 8:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLOOD 4 WSW MOORE 35.32N 97.55W
05/08/2015 CLEVELAND OK PUBLIC
RIVER OUT OF ITS BANKS COVERING THE ROADWAY NEAR 149TH
AND PORTLAND.
&&
MDAYLocal storm report, May 8, 8:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD NORMAN 35.22N 97.44W
05/08/2015 CLEVELAND OK BROADCAST MEDIA
REPORTS OF WATER RESCUE OF STRANDED MOTORIST NEAR MAIN
AND SW 48TH. TIME ESTIMATED.
&&
MDAYLocal storm report, May 8, 8:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLOOD WAURIKA 34.17N 98.00W
05/08/2015 JEFFERSON OK AMATEUR RADIO
STREET FLOODING.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:22 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 7:24 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 8, 7:25 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 4 hr |
| May 8, 7:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more | 56 min |
| May 8, 8:06 PM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Love | 26 days |
| May 8, 8:12 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 38 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 44 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 49 min |
| May 8, 9:06 PM CDT | Tornado Warning | OUN | Hughes | 24 min |
| May 8, 9:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 44 min |
| May 8, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 11 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 8, 11:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 9, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| May 9, 12:47 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| May 9, 1:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 9, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 9, 1:47 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 37 hr |
| May 9, 2:57 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 9, 6:28 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 9, 7:06 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 39 min |
| May 9, 7:07 AM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 9, 7:46 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 29 min |
| May 9, 8:03 AM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 9, 8:16 AM CDT | Special Weather Statement | OUN | Dewey | 44 min |
| May 9, 8:34 AM CDT | Special Weather Statement | OUN | Canadian, Carter, Garvin, Grady, Murray | 26 min |
| May 9, 8:40 AM CDT | Special Weather Statement | OUN | Dewey, Ellis | 35 min |
| May 9, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 9, 9:32 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray | 3 hr |
| May 9, 10:04 AM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 9, 10:37 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 9, 10:38 AM CDT | Special Weather Statement | OUN | Atoka, Marshall | 37 min |
| May 9, 11:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 4 hr |
| May 9, 11:39 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 52 min |
| May 9, 11:57 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 33 min |
| May 9, 12:20 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 9, 12:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| May 9, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 9, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Grady, Stephens | 53 min |
| May 9, 1:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| May 9, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 46 min |
| May 9, 1:17 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more | 3 hr |
| May 9, 1:27 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| May 9, 1:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 9, 1:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 9, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 43 min |
| May 9, 2:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 9, 2:02 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 9, 2:10 PM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 9, 2:14 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 6 hr |
| May 9, 2:15 PM CDT | Special Weather Statement | OUN | Bryan | 30 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 14 min |
| May 9, 2:58 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| May 9, 3:09 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 1 more | 3 hr |
| May 9, 3:18 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 27 min |
| May 9, 3:34 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| May 9, 3:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 9, 4:08 PM CDT | Special Weather Statement | OUN | Pontotoc | 37 min |
| May 9, 4:30 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 9, 4:46 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| May 9, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| May 9, 4:52 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 4 hr |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 49 min |
| May 9, 5:28 PM CDT | Tornado Warning | OUN | Love, Marshall | 32 min |
| May 9, 5:34 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 9, 5:35 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| May 9, 5:49 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 5 hr |
| May 9, 5:49 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| May 9, 6:00 PM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 9, 6:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
Nearby
River Flood Warnings in Oklahoma, 2015River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.